How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Norm S. Your Own Question
Dr. Norm S.
Dr. Norm S., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 11061
Experience:  Over 30 years of experience in OB/GYN practice, including teaching students. Fellow of American Board of Obstetrics and Gynecology.
13711182
Type Your OB GYN Question Here...
Dr. Norm S. is online now
A new question is answered every 9 seconds

My period is 2 weeks late. my period isn't usually on time,

Customer Question

my period is 2 weeks late. my period isn't usually on time, like it is sometimes 3-5 days late.. but never this late I took plan b twice in one week, happened to be right before my period. I've had cramping for the last 5 ish days I feel like my period has come but when I go check it's just white discharge. I took a pregnancy test when I was 9 days late in the morning & it came out negative. I've been stressed and frustrated, my breasts ache once and a while. I'm freaking out and need help
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. Norm S. replied 1 year ago.
Hello and welcome.
I am Dr. Norm, and I look forward to helping you today.
With a negative pregnancy test when you were 9 days late, pregnancy is almost impossible.
So I think that your late period is likely due to stress. When that happens, your estrogen may be high, which leads to the breast aching. The cramping is likely from not having a period for a while, and some buildup of the uterine lining.
Since you took plan b, I assume that you don't wish to be pregnant. So I would give it some time, work on stress relief, and see if your periods resume. If you are feeling too bad, you could see your doctor. Some progesterone pills will bring on your period.
Customer: replied 1 year ago.
Should I worry about the discharge ?
Expert:  Dr. Norm S. replied 1 year ago.
The discharge is likely due to high estrogen levels. Unless there is a possibility of an STD, I would not worry about the discharge.